# SDR AGQA065559

- Difficulty date: January 7, 2000
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N206BY
- Make and model: Bell 206B-3
- Aircraft serial: 2871
- System (JASC): 2320 · Data Transmission Auto Call
- Part: Radio
- Part number: KY196
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FREQUENCY  WILL NOT CHANGE IN RADIO.
